MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1590/abd1806-4841.20164972

Медицинская библиотека · Anais brasileiros de dermatologia · 2016

Chemical leukoderma induced by dimethyl sulfate.

Gozali Maya Valeska, Zhang Jia-An, Yi Fei, Zhou Bing-Rong, Luo Dan

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Chemical leukoderma occurs due to the toxic effect of a variety of chemical agents. Mechanisms include either destruction or inhibition of melanocytes. We report two male patients (36 and 51 years old) who presented with multiple hypopigmented macules and patches on the neck, wrist, and legs after exposure to dimethyl sulfate in a chemical industry. Physical examination revealed irregular depigmentation macules with sharp edges and clear hyperpigmentation around the lesions. History of repeated exposure to a chemical agent can help the clinical diagnosis of chemical leukoderma. This diagnosis is very important for prognosis and therapeutic management of the disease.

Для цитирования: Gozali Maya Valeska, Zhang Jia-An, Yi Fei, Zhou Bing-Rong, Luo Dan. Chemical leukoderma induced by dimethyl sulfate.. Anais brasileiros de dermatologia. 2016. DOI: 10.1590/abd1806-4841.20164972.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.